MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3748/wjg.v12.i38.6232

Медицинская библиотека · World journal of gastroenterology · 2006

Propylthiouracyl-induced severe liver toxicity: an indication for alanine aminotransferase monitoring?

Benyounes M, Sempoux C, Daumerie C, Rahier J, Geubel A P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Propylthiouracyl (PTU)-related liver toxicity is likely to occur in about 1% of treated patients. In case of acute or subacute hepatitis, liver failure may occur in about one third. We report two further cases of PTU-induced subacute hepatitis, in whom the delay between occurrence of liver damage after the initiation of treatment, the underestimation of its severity and the delayed withdrawal of the drug were all likely responsible for liver failure. The high incidence of liver toxicity related to PTU, its potential severity and delayed occurrence after initiation of treatment are in favor of monthly alanine aminotransferase monitoring, at least during the first six months of therapy.

Для цитирования: Benyounes M, Sempoux C, Daumerie C, Rahier J, Geubel A P. Propylthiouracyl-induced severe liver toxicity: an indication for alanine aminotransferase monitoring?. World journal of gastroenterology. 2006. DOI: 10.3748/wjg.v12.i38.6232.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.